Reset Thresholds of Automata with Two Cycle Lengths

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)953-966
Number of pages14
JournalInternational Journal of Foundations of Computer Science
Volume26
Issue number7
DOIs
Publication statusPublished - 1 Nov 2015

Fingerprint

Coloring

Keywords

  • Dulmage-Mendelsohn-type digraphs
  • primitive digraphs
  • synchronizing automata
  • The Cerný conjecture
  • Wielandt-type digraphs

ASJC Scopus subject areas

  • Computer Science (miscellaneous)

WoS ResearchAreas Categories

  • Computer Science, Theory & Methods

Cite this

@article{6287d3185a7943f3a63c3d1b23d77721,
title = "Reset Thresholds of Automata with Two Cycle Lengths",
keywords = "Dulmage-Mendelsohn-type digraphs, primitive digraphs, synchronizing automata, The Cern{\'y} conjecture, Wielandt-type digraphs",
author = "Gusev, {Vladimir V.} and Pribavkina, {Elena V.}",
year = "2015",
month = "11",
day = "1",
doi = "10.1142/S0129054115400080",
language = "English",
volume = "26",
pages = "953--966",
journal = "International Journal of Foundations of Computer Science",
issn = "0129-0541",
publisher = "World Scientific Publishing Co.",
number = "7",

}

Reset Thresholds of Automata with Two Cycle Lengths. / Gusev, Vladimir V.; Pribavkina, Elena V.

In: International Journal of Foundations of Computer Science, Vol. 26, No. 7, 01.11.2015, p. 953-966.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Reset Thresholds of Automata with Two Cycle Lengths

AU - Gusev, Vladimir V.

AU - Pribavkina, Elena V.

PY - 2015/11/1

Y1 - 2015/11/1

KW - Dulmage-Mendelsohn-type digraphs

KW - primitive digraphs

KW - synchronizing automata

KW - The Cerný conjecture

KW - Wielandt-type digraphs

UR - http://www.scopus.com/inward/record.url?scp=84952922809&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000368178900009

U2 - 10.1142/S0129054115400080

DO - 10.1142/S0129054115400080

M3 - Article

VL - 26

SP - 953

EP - 966

JO - International Journal of Foundations of Computer Science

JF - International Journal of Foundations of Computer Science

SN - 0129-0541

IS - 7

ER -